Inflectionary invariants for isolated complete intersection curve singularities / Anand P. Patel, Ashvin A. Swaminathan.

Author
Patel, Anand P. [Browse]
Format
Book
Language
English
Published/​Created
  • Providence, RI : AMS, American Mathematical Society, 2023.
  • ©2023
Description
vii, 99 pages ; 26 cm

Details

Subject(s)
Author
Series
Notes
"February 2023, volume 282, number 1397 (sixth of 6 numbers)"
Bibliographic references
Includes bibliographical references (pages 97-99).
ISBN
  • 9781470461577 ((paperback))
  • 1470461579 ((paperback))
OCLC
1372139590
Statement on language in description
Princeton University Library aims to describe library materials in a manner that is respectful to the individuals and communities who create, use, and are represented in the collections we manage. Read more...
Other views
Staff view